About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts ()

Fri, Mar 1 12:31pm · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

No cause I moved across country and my doctor now don’t believe in Lyrica and those type of meds so I can’t taper off cause today was my last dosage

Fri, Mar 1 11:25am · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

I see I’m not the only one that goes through Lyrica withdrawals but I get them very bad, me and my fiancé almost broke up cause I got extreme aggravation moods, highly depressed, I withdrew from school for a few months I can’t sleep or eat I’m always hot or cold and I just finished my last script today so tomorrow I’m gonna be suffering so bad and I’m so scared of going through that again. Is there a suboxone version for Lyrica or something for the withdrawals cause I can’t go through this again. Last time was for 2 weeks I went through it and I need all the help I can get. I was on 1200 mgs a day the last time but this time I’m only on 600mgs a day is there a drug to take until the symptoms subside or how do I do this my doctor won’t give me anymore since I’m seeing a new doctor and he don’t believe in that stuff please help someone